Show/Hide Menu
Hide/Show Apps
Logout
Türkçe
Türkçe
Search
Search
Login
Login
OpenMETU
OpenMETU
About
About
Open Science Policy
Open Science Policy
Open Access Guideline
Open Access Guideline
Postgraduate Thesis Guideline
Postgraduate Thesis Guideline
Communities & Collections
Communities & Collections
Help
Help
Frequently Asked Questions
Frequently Asked Questions
Guides
Guides
Thesis submission
Thesis submission
MS without thesis term project submission
MS without thesis term project submission
Publication submission with DOI
Publication submission with DOI
Publication submission
Publication submission
Supporting Information
Supporting Information
General Information
General Information
Copyright, Embargo and License
Copyright, Embargo and License
Contact us
Contact us
R-2 composition tests: a family of statistical randomness tests for a collection of binary sequences
Date
2019-09-01
Author
Uğuz, Muhiddin
Doğanaksoy, Ali
Metadata
Show full item record
This work is licensed under a
Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License
.
Item Usage Stats
258
views
0
downloads
Cite This
In this article a family of statistical randomness tests for binary strings are introduced, based on Golomb's pseudorandomness postulate R-2 on the number of runs. The basic idea is to construct recursive formulae with computationally tenable probability distribution functions. The technique is illustrated on testing strings of 2(7), 2(8), 2(10) and 2(12) bits. Furthermore, the expected value of the number of runs with a specific length is obtained. Finally the tests are applied to several collections of strings arising from different pseudorandom number generators.
Subject Keywords
Computer Networks and Communications
,
Computational Theory and Mathematics
,
Applied Mathematics
URI
https://hdl.handle.net/11511/46752
Journal
CRYPTOGRAPHY AND COMMUNICATIONS-DISCRETE-STRUCTURES BOOLEAN FUNCTIONS AND SEQUENCES
DOI
https://doi.org/10.1007/s12095-018-0334-1
Collections
Department of Mathematics, Article
Suggestions
OpenMETU
Core
Results on symmetric S-boxes constructed by concatenation of RSSBs
KAVUT, SELÇUK; Baloglu, Sevdenur (Springer Science and Business Media LLC, 2019-07-01)
In this paper, we first present an efficient exhaustive search algorithm to enumerate 6 x 6 bijective S-boxes with the best-known nonlinearity 24 in a class of S-boxes that are symmetric under the permutation (x) = (x(0), x(2), x(3), x(4), x(5), x(1)), where x = (x(0), x1,...,x5)?26. Since any S-box S:?26?26 in this class has the property that S((x)) = (S(x)) for every x, it can be considered as a construction obtained by the concatenation of 5 x 5 rotation-symmetric S-boxes (RSSBs). The size of the search ...
Joint linear complexity of multisequences consisting of linear recurring sequences
Fu, Fang-Wei; Niederreiter, Harald; Özbudak, Ferruh (Springer Science and Business Media LLC, 2009-04-01)
The linear complexity of sequences is one of the important security measures for stream cipher systems. Recently, in the study of vectorized stream cipher systems, the joint linear complexity of multisequences has been investigated. In this paper, we study the joint linear complexity of multisequences consisting of linear recurring sequences. The expectation and variance of the joint linear complexity of random multisequences consisting of linear recurring sequences are determined. These results extend the ...
Generalized nonbinary sequences with perfect autocorrelation, flexible alphabets and new periods
BOZTAŞ, Serdar; Özbudak, Ferruh; TEKİN, Eda (Springer Science and Business Media LLC, 2018-05-01)
We extend the parameters and generalize existing constructions of perfect autocorrelation sequences over complex alphabets. In particular, we address the PSK+ constellation (Boztas and Udaya 2010) and present an extended number theoretic criterion which is sufficient for the existence of the new sequences with perfect autocorrelation. These sequences are shown to exist for nonprime alphabets and more general lengths in comparison to existing designs. The new perfect autocorrelation sequences provide novel a...
Counting Boolean functions with specified values in their Walsh spectrum
Uyan, Erdener; Calik, Cagdas; Doğanaksoy, Ali (Elsevier BV, 2014-03-15)
The problem of counting Boolean functions with specified number s of Walsh coefficients omega in their Walsh spectrum is discussed in this paper. Strategies to solve this problem shall help solving many more problems related to desired cryptographic features of Boolean functions such as nonlinearity, resiliency, algebraic immunity, etc. In an attempt to study this problem, we present a new framework of solutions. We give results for vertical bar omega vertical bar >= 2(n-1) and for all s, in line with a pre...
On affine variety codes from the Klein quartic
Geil, Olav; Özbudak, Ferruh (Springer Science and Business Media LLC, 2019-03-01)
We study a family of primary affine variety codes defined from the Klein quartic. The duals of these codes have previously been treated in Kolluru et al., (Appl. Algebra Engrg. Comm. Comput. 10(6):433-464, 2000, Ex. 3.2). Among the codes that we construct almost all have parameters as good as the best known codes according to Grassl (2007) and in the remaining few cases the parameters are almost as good. To establish the code parameters we apply the footprint bound (Geil and HOholdt, IEEE Trans. Inform. The...
Citation Formats
IEEE
ACM
APA
CHICAGO
MLA
BibTeX
M. Uğuz and A. Doğanaksoy, “R-2 composition tests: a family of statistical randomness tests for a collection of binary sequences,”
CRYPTOGRAPHY AND COMMUNICATIONS-DISCRETE-STRUCTURES BOOLEAN FUNCTIONS AND SEQUENCES
, pp. 921–949, 2019, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/46752.